# SDR SWIA200819727

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 14,065 hours, 12,182 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Indication
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE WHILE AT CRUISE.  (FLT 2803) INSPECTED CARGO FIRE BOTTLES FOUND PRESSURES TO BE WITHIN LIMITS PER AMM 26-25-01.   ALL INDICATIONS NORMAL.
